# SDR SWAA2023092196988

- Difficulty date: September 1, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Faceplate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REFUEL PANEL FACEPLATE HAS CORROSION.<[01] REMOVED AND REPLACED P15 REFUEL PANEL I/A/W BOEING AMM 28-21-00-000-801 & 28-21-00-400-801; OPS CHECKS FOUND NORMAL;[02] VERIFIED STEP:1 SYSTEM TEST FOUND NORMAL
